# SDR 2013FA0000229

- Difficulty date: April 12, 2013
- Submitted: April 12, 2013
- Operation: General aviation
- Aircraft: OE-ED
- Engine: Wilint FJ443A
- Engine time: 1,952 hours, 1,636 cycles
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Bearing
- Part number: 55666
- Part serial: MW2739
- Condition: Damaged
- Location: Engine
- Part time: 1,952 hours, 1,636 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK 3 MX, 1 OF THE NR2 BEARING BALLS WAS MISSING.  THERE WAS NO SECONDARY DAMAGE TO THE ENGINE (ABNORMAL WEAR) AS A RESULT OF THIS FINDING AND THE OVERALL CONDITION OF THE BEARING WAS CONSIDERED NORMAL.
